Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pricking sensation in heart, having genetic blood disorders, on coagulants, clots in lungs, blockage in the leg. Suggestions?

Quiet often & twice today I had a sharp staging or pin prick feeling in my hart. This alarms me b/c I had a PE 1/15/2010 @ the age of 34(2 months before my 35th BD). I was on blood thinner for 1 yr then switched to 325mg Asprin a day for past 2 yrs. I also take 2 mg of Folic acid a day w/ blood pressure med, cholesterol meds, fish oil & valume for anxiety. 2 genetic blood disorders that make my blood thick & platelets sticky plus 1 that s a mutation . I feel like it s small clots or hart related. PE in 2010 showed clots in both lungs & 10 inch blockage from right leg to navel. No screen. Any advice?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
person who is high risk for PE and had PE in past should be on anticoagulant for longer time , your medicine is changed before 2 years and now sometimes you are getting some problem
in this background i advise to consult your cardiologist and get evaluated and take medicine as per his advise .
take care
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor